Nice to meet you.
7 years clean here, and have no one but myself and this awesome group to thank for it.
I was up to in and about 280-300 mg of oxycodone daily.
I weaned myself for two months to get off of it, a very fast detox it was. It was absolutely horrible. I did this at the end by dissolving the pills in water to get the proper weaning dosage.
I was able to do this. Most people are not.
If I had it to do over again I think I would go for the full blown cold turkey, as it is over with so much quicker than tapering, and you can then get right down to rehab business.
If you can possibly do it without the help of replacement meds, like subs, or kratom, etc. please do that. SO much better to get through the withdraw pain and get it over with than to replace it with something else you have to kick later.
The last thing to come back is energy, and the loss of that anxiety monster.
2 months after being totally clean I could not walk up my driveway without stopping . I thought I was done for for the rest of my life. I never thought I could get the strength back.
2 months after that I was walking 6 miles a day training with Cesar Millan. 4 months out and I was on a plane to California, all by myself.
YOU CAN DO THIS!!!
That energy will return, and that horrible anxiety will go back to the hold it came from. Don't worry.
Keep going forward, get through this dark tunnel of sick, for at the end is light like you will think you have never seen before.
Once you are free this will all be a bad dream.
eat as best youc an. If you can't, drink Ensure, soups, yogurts, etc. Take vitamins, and stay strong physically, the mental stuff will follow, I promise you.
Yeah, I stopped mine 2 days ago but got SOOOOO sick, I had to go back on my MSContin(15mg. 2x/day) and Oxycoddone(10 mg. 4x/day). I mean I was in full blown W/D....vomitting, diarrhea, cramps....the whole 9 yards! It all happened because I was trying to cut down but instead I just quit w/out realizing it! I forgot to take my AM meds. today and took a very small dose last night(Weds.) I'm supposed to be getting the screws out of my (was) broken hip but that was scheduled for tmw and now I'm gonna have to postpone it 'cause I didn't take the pre-op bath plus they were bringing over an "ice" thingy for my hip post op. DAMNIT!!!! WHY do I always screw things up???? The screws in my hip are what's causing my increasing pain! They have to leave the rods in, not the screws DAMNIT! Then I end up over taking my pain meds because I'm up most the night w/ ice bags, and the cream I'm supposed to use on it for pain. I'm just damned if I do and damned if I don't! I just pray that removing the screws will ease the pain! I hope my Ortho doc isn't mad 'cause I didn't even call to say I wasn 't comming! .............hopeless....in Florida!
Congrats on 8 days clean!! You are doing great and have a good plan in place. Energy is always the last thing to come back but it does. Get up and move around as much as you can. Your natural endorphins got lazy while you were using and they are working hard at getting back to normal. Stay strong~
Hello & welcone. Congrats on your clean time. You werent on a real high dose. How long did you take them for?
How are you feeling?
How are you handling your heart with drawl symptoms?
You are workng thru withdrawals thats awesome.
Your energy will return. Be patient with the Process.
Make sure you stay hydrated that is extremely important. Try to get some food in you some people can eat and some can’t. If you have no appetite at least try to eat yogurts, smoothies, protein drinks, soups.
Keep on keeping on.
I’m happy to hear that you are going to pursue counseling.
Support during your recovery is essential. Do you have a spouse? do they know about your addiction?
You got this. Keep up the good work.
Sending support, healing & encouragement.
Keep it up! You sound very determined and positive...and if you can sound that way during withdrawal there is hope!!!!!!
I’m sure. I just ask because it has been a life saver for me and you can start at a very low dose to curb your withdrawals and be slowly weaned from them. It’s jyst a more controlled taper and you don’t have to feel quite as miserable. It depends though on how bad your addiction to opiates is/was. You may do better continuing to wean as you are. But just know that is out there as an option (depending on your insurance or access to it). Lots of different feelings/experiences but for me it has been a God send. I had to be able to function for my 3 kids.....
Have you considered Suboxone?